MAUDE Adverse Event Report: ARTHREX, INC. BIOSYNC ANATOMIC COTTON WEDGE, 20X7.5 MM; BONE WEDGE

ARTHREX, INC. BIOSYNC ANATOMIC COTTON WEDGE, 20X7.5 MM; BONE WEDGE
Model Number BIOSYNC ANATOMIC COTTON WEDGE, 20X7.5 MM
Health Effect - Clinical Codes Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
Date of Event 08/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on 09/01/2022 by a sales representative via email that an 8948w-2075 biosync wedge broke in the patient requiring a revision surgery to remove.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint is confirmed based on the customer provided photo, which displays the broken wedge.However, without return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.

Brand Name
BIOSYNC ANATOMIC COTTON WEDGE, 20X7.5 MM
Common Device Name
BONE WEDGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15445778
Report Number1220246-2022-05499
Device Sequence Number18069728
Product Code PLF
UDI-Device Identifier00888867266803
UDI-Public00888867266803
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K151256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBIOSYNC ANATOMIC COTTON WEDGE, 20X7.5 MM
Device Catalogue NumberAR-8948W-2075
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown